# SDR FDEA201902160434

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278423200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR69 AND FR72 Y-953 SEAT TRACK HAS CORROSION BLEND OUT AREA ON SEAT TRACK AT BETWEEN FR69 TO FR72 Y-953 FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 102. REMOVED AND REPLACED SEAT TRACK BETWEEN FR69 TO FR72 Y-  953 IAW SRM 53-40-21  MAJOR REPAIR.
